# SDR FDEA201707212015

- Difficulty date: July 21, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 78,714 hours, 39,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING L1 DOOR, EMERGENCY SLIDE GIRT BAR FELL  OUT   FOUND LEAF SPRINGS BAD.   REMOVED AND REPLACED GIRT BAR  ASSY IAW MM 25-66-10-2.   DOOR SLIDE ARMS AND  DISARMS NORMAL.
